# SDR SWAA2021091606218

- Difficulty date: August 11, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 67,173 hours, 39,106 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P6-3 COCKPIT BREAKER PNL GUARD HAS UPPER AND LWR MOUNT BRACKETS CRACKED. 8-60 ; / [01] REMOVED DAMAGE REPAIR STRAPS AT P6-3 COCKPIT BREAKER PANEL GUARD UPPER AND LOWER IAW. B-737-700 SRM 51-40-02-0G-0; [02] FABRICATED NEW REPAIR STRAPS FROM 2024-T3 .050' TO COMPLY WITH PREVIOUS REPAIR IAW. EA. # 1-A25-1455; [03] PERFORMED HFEC INSP ON CUT-OUT AT P6-3 COCKPIT BREAKER PANEL GUARD UPPER AND LOWER. IAW B 737 NDT PART 6 51-00-00 PROCE 23. TOOL NORTEC 600. BC 166316. CALIB DUE 10-1-21. NO CRACKS FOUND.; [04] VERIFIED STEPS 1; 2 & 3 ARE COMPLETE.; [05] OK TO ALODINE & PRIME THE REPAIR PARTS AND THE EFFECTED AREA.; [06] TREATED AND PRIME REPAIR PART AND EFFECTED AREA IAW. B-737-700 AMM. 51-21-72-370-804; [07] OK TO INSTALL BRACKET.; [08] REMOVED AND REPLACED DAMAGE REPAIR STRAP AT P6-3 COCKPIT BREAKER PANEL GUARD IAW. B-737-700 SRM. 51-40-02-0G-0 AND EA. #1-A25-1455 REV.1 PAGE 1 TO 3; [09] VERIFIED STEPS:6;7;8
